# SDR ASOA201002011

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 533-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR SEAT RAIL BETWEEN FS 533.00 AND 549.00 HAS CORROSION.   R & R SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-800-801.
